Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jennydi

I need help

I posted a few days ago about my derm putting me on Erythromycin and Spiro. Well the erythromycin makes me sooo sick to my stomach. I'm supposed to be taking it 3 times a day and Spiro once a day. I've taken the eryth once in the morning but feel so sick that I don't even take the other two doses. I even take it with food. I haven't taken a Spiro pill yet because I don't know if I should since I haven't been taking my 3 eryth pills. Should I call my derm and ask if I should just try the Spiro without the Eryth?

Share this post


Link to post
Share on other sites

Call your derm regarding the upset stomachm especially if food isn't helping. You should take the spiro because it was prescribed to you. It is a different drug and may not upset your stomach like the antibiotic does. If it does upset your stomach, ask your derm. Sorry you are having such a bad time!

Share this post


Link to post
Share on other sites

People often have a hard time with antibiotics because they kill the beneficial bacteria in your gastrointestinal system. They upset the balance of natural flora (which you need and is part of your immune system) and this can translate into stomach upset, queasiness, constipation or diarrhea. Try taking probiotics (strains of healthy bacteria, Jarrow makes a good one) available at Whole Foods/Wild Oats or your local health food store. Take 1 or 2 caps/day and a a different time than your normal antibiotic dose (best on an empty stomach upon arising in the am) They will help to repopulate the gut with necessary beneficial bacteria and can help offset your symptoms. Hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×